# SDR AALA202507163141

- Difficulty date: July 12, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N355PU
- Make and model: Boeing 737823
- Aircraft serial: 33348
- Aircraft time: 22,117 hours, 9,801 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Bent
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR BRACKET BENT. REPOSITIONED R2 GIRT BAR BRAKET. OPERATIONAL CHECK NORMAL.
